# SDR SWAA2021011140210

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OWE UPPER EMERGENCY EXIT LIGHT, BULB INOPERABLE.  RE-LAMPED RT OWE UPPER EMERGENCY EXIT LIGHT BULBS AS NEEDED.  PERFORMED GOOD FUNCTIONAL TEST, IAW AMM 33-51-01-960-801 STEPS 2B(1)(A)2);(C);(2) AND (4).
